# SDR FDEA201411243873

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA75511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT LOCATED AT STATION 1887 - 2007 FWD EDGE EXFOLIATED & BROKEN AT LBL 24.  R & R MAIN DECK FLOOR SUPPORT IAW SRM 51-31-01.  FLOOR SUPPORT FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 1A.  MAJOR REPAIR.
